# SDR AALA20111028MIA02

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 47,368 hours, 5,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 23G SEAT MOUNTED EMERGENCY LIGHT LENS IS MISSING.  INSTALLED NEW LENS AT 23G SEAT MOUNTED EMERGENCY LIGHT.  OPS CHECK NORMAL.
